# SDR MASA200600674

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,753 hours, 4,767 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5034 IAH - CAPTAIN REPORTED O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  MX PERFORMED SYSTEM RESET AND SPOST 1 & 2.  OP'S CHECK GOOD.
